Journal of the Operations Research Society of China ›› 2026, Vol. 14 ›› Issue (3): 1115-1139.doi: 10.1007/s40305-025-00665-1
Duong Viet Thong1, Xiao-Huan Li2, Hoang Van Thang1, Luong Van Long3
Received:2025-01-19
Revised:2025-11-20
Accepted:2025-11-23
Online:2026-09-30
Published:2026-10-15
CLC Number:
Duong Viet Thong, Xiao-Huan Li, Hoang Van Thang, Luong Van Long. An Inertial Extragradient Method for Solving Variational Inequalities Without Monotonicity[J]. Journal of the Operations Research Society of China, 2026, 14(3): 1115-1139.
| [1] Abaidoo, R., Agyapong, E.K.: Financial development and institutional quality among emerging economies. J. Econ. Dev. 24, 198-216(2022) [2] Alakoya, T.O., Mewomo, O.T., Shehu, Y.: Strong convergence results for quasimonotone variational inequalities. Math. Meth. Oper. Res. 95, 249-279(2022) [3] Alvarez, F., Attouch, H.: An inertial proximal method for maximal monotone operators via discretization of a nonlinear oscillator with damping. Set-Valued Anal. 9, 3-11(2001) [4] Antipin, A.S.: On a method for convex programs using a symmetrical modification of the Lagrange function. Ekonomika i Matematicheskie Metody. 12, 1164-1173(1976) [5] Attouch, H., Cabot, A.: Convergence of a relaxed inertial proximal algorithm for maximally monotone operators. Math. Program. 184, 243-287(2020) [6] Aubin, J.P., Ekeland, I.: Applied Nonlinear Analysis. Wiley, New York (1984) [7] Baiocchi, C., Capelo, A.: Variational and quasivariational inequalities. Applications to free boundary problems. Wiley, New York (1984) [8] Bǫt, R.I., Sedlmayer, M. Vuong, P.T.: A relaxed inertial forward-backward-forward algorithm for solving monotone inclusions with application to GANs (2017). arXiv:2003.07886 [9] Ceng, L.C., Hadjisavvas, N., Wong, N.C.: Strong convergence theorem by a hybrid extragradientlike approximation method for variational inequalities and fixed point problems. J. Glob. Optim. 46, 635-646(2010) [10] Ceng, L.C., Teboulle, M., Yao, J.C.: Weak convergence of an iterative method for pseudomonotone variational inequalities and fixed-point problems. J. Optim. Theory Appl. 146, 19-31(2010) [11] Censor, Y., Gibali, A., Reich, S.: The subgradient extragradient method for solving variational inequalities in Hilbert spaces. J. Optim. Theory Appl. 148, 318-335(2011) [12] Censor, Y., Gibali, A., Reich, S.: Strong convergence of subgradient extragradient methods for the variational inequality problem in Hilbert space. Optim. Meth. Softw. 26, 827-845(2011) [13] Censor, Y., Gibali, A., Reich, S.: Extensions of Korpelevich’s extragradient method for the variational inequality problem in Euclidean space. Optimization 61, 1119-1132(2012) [14] Cottle, R.W., Yao, J.C.: Pseudo-monotone complementarity problems in Hilbert space. J. Optim. Theory Appl. 75, 281-295(1992) [15] Denisov, S.V., Semenov, V.V., Chabak, L.M.: Convergence of the modified extragradient method for variational inequalities with non-Lipschitz operators. Cybern. Syst. Anal. 51, 757-765(2015) [16] Dong, Q.L., Lu, Y.Y., Yang, J.F.: The extragradient algorithm with inertial effects for solving the variational inequality. Optimization 65, 2217-2226(2016) [17] Dong, Q.L., Yuan, H.B., Cho, Y.J., Rassias, T.M.: Modified inertial Mann algorithm and inertial CQ-algorithm for nonexpansive mappings. Optim. Lett. 12, 87-102(2018) [18] Dong, Q.L., Cho, Y.J., Zhong, L.L., Rassias, T.M.: Inertial projection and contraction algorithms for variational inequalities. J. Glob. Optim. 70, 687-704(2018) [19] Facchinei, F., Pang, J.S.: Finite-Dimensional Variational Inequalities and Complementarity Problems. Springer Series in Operations Research, vol. I. Springer, New York (2003) [20] Gibali, A., Reich, S., Zalas, R.: Outer approximation methods for solving variational inequalities in Hilbert space. Optimization 66, 417-437(2017) [21] Goebel, K., Reich, S.: Uniform convexity, hyperbolic geometry, and nonexpansive mappings. Marcel Dekker, New York (1984) [22] Izuchukwu, C., Shehu, Y., Yao, J.C.: A simple projection method for solving quasimonotone variational inequality problems. Optim. Eng. 24, 915-938(2023) [23] Izuchukwu, C., Shehu, Y., Yao, J.C.: New inertial forward-backward type for variational inequalities with quasi-monotonicity. J. Glob. Optim. 84, 441-464(2022) [24] Karamardian, S., Schaible, S.: Seven kinds of monotone maps. J. Optim. Theory Appl. 66, 37-46(1990) [25] Kinderlehrer, D., Stampacchia, G.: An introduction to variational inequalities and their applications. Academic Press, New York (1980) [26] Kraikaew, R., Saejung, S.: Strong convergence of the Halpern subgradient extragradient method for solving variational inequalities in Hilbert spaces. J. Optim. Theory Appl. 163, 399-412(2014) [27] Konnov, I.V.: Combined relaxation methods for variational inequalities. Springer, Berlin (2001) [28] Konnov, I.V.: Equilibrium formulations of relative optimization problems. Math. Meth. Oper. Res. 90, 137-152(2019) [29] Korpelevich, G.M.: The extragradient method for finding saddle points and other problems. Ekonomikai Matematicheskie Metody. 12, 747-756(1976) [30] Liu, H., Yang, J.: Weak convergence of iterative methods for solving quasimonotone variational inequalities. Comput. Optim. Appl. 77, 491-508(2020) [31] Maingé, P.E.: A hybrid extragradient-viscosity method for monotone operators and fixed point problems. SIAM J. Control. Optim. 47, 1499-1515(2008) [32] Maingé, P.E., Gobinddass, M.L.: Convergence of one-step projected gradient methods for variational inequalities. J. Optim. Theory Appl. 171, 146-168(2016) [33] Malitsky, Y.V., Semenov, V.V.: A hybrid method without extrapolation step for solving variational inequality problems. J. Glob. Optim. 61, 193-202(2015) [34] Malitsky, Y.V.: Projected reflected gradient methods for monotone variational inequalities. SIAM J. Optim. 25, 502-520(2015) [35] Reich, S., Thong, D.V., Cholamjiak, P., et al.: Inertial projection-type methods for solving pseudomonotone variational inequality problems in Hilbert space. Numer. Algor. 88, 813-835(2021) [36] Shehu, Y., Iyiola, O.S., Thong, D.V., Van, N.T.C.: An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems. Math. Meth. Oper. Res. 93, 213-242(2021) [37] Shehu, Y., Liu, L., Mu, X., Dong, Q.L.: Analysis of versions of relaxed inertial projection and contraction method. Appl. Numer. Math. 165, 1-21(2021) [38] Shehu, Y., Iyiola, O.S., Reich, S.: A modified inertial subgradient extragradient method for solving variational inequalities. Optim. Eng. 23, 421-449(2022) [39] Solodov, M.V., Svaiter, B.F.: A new projection method for variational inequality problems. SIAM J. Control. Optim. 37, 765-776(1999) [40] Tan, K.K., Xu, H.K.: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. J. Math. Anal. Appl. 178, 301-308(1993) [41] Thong, D.V., Hieu, D.V.: Modified Tseng’s extragradient algorithms for variational inequality problems. J. Fixed Point theory appl. 20, 152(2018). [42] Thong, D.V., Vuong, P.T.: Modified Tseng’s extragradient methods for solving pseudo-monotone variational inequalities. Optimziation 68, 2207-2226(2019) [43] Thong, D.V., Dung, V.T., Tam, H.T.T.: A self adaptive projected gradient method for solving nonmonotone variational inequalities. J. Optim. Theory Appl. 206, 17(2025). [44] Tseng, P.: A modified forward-backward splitting method for maximal monotone mappings. SIAM J. Control. Optim. 38, 431-446(2000) [45] Vuong, P.T.: On the weak convergence of the extragradient method for solving pseudo-monotone variational inequalities. J. Optim. Theory Appl. 176, 399-409(2018) [46] Vuong, P.T., Shehu, Y.: Convergence of an extragradient-type method for variational inequality with applications to optimal control problems. Numer. Algorithms 81, 269-291(2019) [47] Wang, F.H., Xu, H.K.: Weak and strong convergence theorems for variational inequality and fixed point problems with Tseng’s extragradient method. Taiwan. J. Math. 16, 1125-1136(2012) [48] Wang, K., Wang, Y., Iyiola, O.S., Shehu, Y.: Double inertial projection method for variational inequalities with quasi-monotonicity. Optimization 73, 707-739(2024) [49] Wang, Zb., Chen, X., Yi, J., et al.: Inertial projection and contraction algorithms with larger step sizes for solving quasimonotone variational inequalities. J. Glob. Optim. 82, 499522(2022) [50] Yao, Y., Marino, G., Muglia, L.: A modified Korpelevich’s method convergent to the minimum-norm solution of a variational inequality. Optimization 63, 559-569(2014) [51] Yang, J., Liu, H.: Strong convergence result for solving monotone variational inequalities in Hilbert space. Numer. Algor. 80, 741-752(2019) [52] Yang, J., Liu, H., Liu, Z.: Modified subgradient extragradient algorithms for solving monotone variational inequalities. Optimization 67, 2247-2258(2018) [53] Yang, J., Liu, H.: A modified projected gradient method for monotone variational inequalities. J. Optim. Theory Appl. 179, 197-211(2018) [54] Yao, Y., Postolache, M.: Iterative methods for pseudomonotone variational inequalities and fixed point problems. J. Optim. Theory Appl. 155, 273-287(2012) [55] Ye, M., He, Y.: A double projection method for solving variational inequalities without monotonicity. Comput. Optim. Appl. 60, 141-150(2015) |
| [1] | Duong Viet Thong, Xiao-Huan Li, Pham Thi Hong Tham, Nguyen Hai Duong. Algorithms for Finding Minimum-Norm Solutions of Quasimonotone Variational Inequalities [J]. Journal of the Operations Research Society of China, 2026, 14(3): 1061-1087. |
| [2] | Jun Yang. A Strong Convergence Result for Solving Split Variational Inequality Problem [J]. Journal of the Operations Research Society of China, 2025, 13(2): 630-649. |
| [3] | Hui Zhang, Yu-Hong Dai. Mirror Frameworks for Relatively Lipschitz and Monotone-Like Variational Inequalities [J]. Journal of the Operations Research Society of China, 2025, 13(1): 83-113. |
| [4] | Tong-Tong Shang, Guo-Ji Tang. Expected Residual Minimization Method for Stochastic Tensor Variational Inequalities [J]. Journal of the Operations Research Society of China, 2024, 12(4): 1048-1071. |
| [5] | Xing-Ju Cai, Ke Guo, Fan Jiang, Kai Wang, Zhong-Ming Wu, De-Ren Han. The Developments of Proximal Point Algorithms [J]. Journal of the Operations Research Society of China, 2022, 10(2): 197-239. |
| [6] | Erik Alex Papa Quiroz, Paulo Roberto Oliveira. Proximal Methods with Bregman Distances to Solve VIP on Hadamard Manifolds with Null Sectional Curvature [J]. Journal of the Operations Research Society of China, 2021, 9(3): 499-523. |
| [7] | You-Cai Zhang, Ke Guo, Tao Wang. Generalized Krasnoselskii–Mann-Type Iteration for Nonexpansive Mappings in Banach Spaces [J]. Journal of the Operations Research Society of China, 2021, 9(1): 195-206. |
| [8] | Hai-Lin Sun, Xiao-Jun Chen. Two-Stage Stochastic Variational Inequalities: Theory, Algorithms and Applications [J]. Journal of the Operations Research Society of China, 2021, 9(1): 1-32. |
| [9] | Hong-Jin He · Kai Wang · Xing-Ju Cai ·De-Ren Han. An LQP-Based Two-Step Method for Structured Variational Inequalities [J]. Journal of the Operations Research Society of China, 2017, 5(3): 301-317. |
| [10] | Jiao-Jiao Hou · Chen Ling · Hong-Jin He. A Class of Second-Order Cone Eigenvalue Complementarity Problems for Higher-Order Tensors [J]. Journal of the Operations Research Society of China, 2017, 5(1): 45-. |
| [11] | Ming-Lu Ye. A Cutting Hyperplane Projection Method for Solving Generalized Quasi-Variational Inequalities [J]. Journal of the Operations Research Society of China, 2016, 4(4): 483-. |
| [12] | Bing-Sheng He. PPA-Like Contraction Methods for Convex Optimization: A Framework Using Variational Inequality Approach [J]. Journal of the Operations Research Society of China, 2015, 3(4): 391-. |
| [13] | Xiang-Feng Wang. On the Convergence Rate of a Class of Proximal-Based Decomposition Methods for Monotone Variational Inequalities [J]. Journal of the Operations Research Society of China, 2015, 3(3): 347-. |
| [14] | ?Zhong-Ping Wan ·? Jia-Wei Chen . On Bilevel Variational Inequalities [J]. Journal of the Operations Research Society of China, 2013, 1(4): 483-510. |
| Viewed | ||||||
|
Full text |
|
|||||
|
Abstract |
|
|||||